# SDR UALA2012082304737

- Difficulty date: August 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 37,467 hours, 15,340 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part serial: NT1944
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RADOME DAMAGED DUE TO BIRD STRIKE.  INNER F ACE OF RADOME HAS DISBONDING-DELAMINATION ABOUT THE SIZE OF A FOOTBALL.  REMOVED AND REPLACED NOSE RADOME AS PER MM.  S-N OFF NT1944 S-N ON 026
